# SDR SWAA2022111660342

- Difficulty date: October 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 663 Rbl 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PRESSURE WEB PANEL, RBL 41, BS 663.   CRACK LENGTH 1 INCH.   REPAIRED THE PRESSURE PANEL IAW SRM 53-40-51-2R-2, REPAIR 2.
